File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: A time-series risk model with constant interest for dependent classes of business

TitleA time-series risk model with constant interest for dependent classes of business
Authors
KeywordsACBVE
Adjustment coefficient
Lundberg-type inequality
Multivariate autoregressive model
Net-profit condition
Ruin probability
Issue Date2007
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ime
Citation
The 11th International Congress on Insurance: Mathematics and Economics (IME 2007), Piraeus, Greece, 10-12 July 2007. In Insurance: Mathematics and Economics, 2007, v. 41 n. 1, p. 32-40 How to Cite?
AbstractIn this paper, we propose a discrete-time model with dependent classes of business using a time-series approach. Specifically, premiums and claims of all classes are supposed to satisfy a multivariate first-order autoregressive time-series model. A constant interest rate is also included in the model. A Lundberg-type inequality for the ruin probability is deduced. We also give an example with constant premiums and two classes of claims for which an expression as well as an exponential bound for the ruin probability is given. A simulation study is provided to help understanding the model. © 2006 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/82661
ISSN
2015 Impact Factor: 1.378
2015 SCImago Journal Rankings: 1.000
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorZhang, Zen_HK
dc.contributor.authorYuen, KCen_HK
dc.contributor.authorLi, WKen_HK
dc.date.accessioned2010-09-06T08:31:57Z-
dc.date.available2010-09-06T08:31:57Z-
dc.date.issued2007en_HK
dc.identifier.citationThe 11th International Congress on Insurance: Mathematics and Economics (IME 2007), Piraeus, Greece, 10-12 July 2007. In Insurance: Mathematics and Economics, 2007, v. 41 n. 1, p. 32-40en_HK
dc.identifier.issn0167-6687en_HK
dc.identifier.urihttp://hdl.handle.net/10722/82661-
dc.description.abstractIn this paper, we propose a discrete-time model with dependent classes of business using a time-series approach. Specifically, premiums and claims of all classes are supposed to satisfy a multivariate first-order autoregressive time-series model. A constant interest rate is also included in the model. A Lundberg-type inequality for the ruin probability is deduced. We also give an example with constant premiums and two classes of claims for which an expression as well as an exponential bound for the ruin probability is given. A simulation study is provided to help understanding the model. © 2006 Elsevier Ltd. All rights reserved.en_HK
dc.languageengen_HK
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/imeen_HK
dc.relation.ispartofInsurance: Mathematics and Economicsen_HK
dc.subjectACBVEen_HK
dc.subjectAdjustment coefficienten_HK
dc.subjectLundberg-type inequalityen_HK
dc.subjectMultivariate autoregressive modelen_HK
dc.subjectNet-profit conditionen_HK
dc.subjectRuin probabilityen_HK
dc.titleA time-series risk model with constant interest for dependent classes of businessen_HK
dc.typeConference_Paperen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0167-6687&volume=41&issue=1&spage=32&epage=40&date=2007&atitle=A+time-series+risk+model+with+constant+interest+for+dependent+classes+of+businessen_HK
dc.identifier.emailYuen, KC: kcyuen@hku.hken_HK
dc.identifier.emailLi, WK: hrntlwk@hku.hken_HK
dc.identifier.authorityYuen, KC=rp00836en_HK
dc.identifier.authorityLi, WK=rp00741en_HK
dc.description.naturelink_to_subscribed_fulltext-
dc.identifier.doi10.1016/j.insmatheco.2006.08.006en_HK
dc.identifier.scopuseid_2-s2.0-34247485066en_HK
dc.identifier.hkuros143865en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-34247485066&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume41en_HK
dc.identifier.issue1en_HK
dc.identifier.spage32en_HK
dc.identifier.epage40en_HK
dc.identifier.isiWOS:000247055400003-
dc.publisher.placeNetherlandsen_HK
dc.description.otherThe 11th International Congress on Insurance: Mathematics and Economics (IME 2007), Piraeus, Greece, 10-12 July 2007. In Insurance: Mathematics and Economics, 2007, v. 41 n. 1, p. 32-40-
dc.identifier.scopusauthoridZhang, Z=8420687600en_HK
dc.identifier.scopusauthoridYuen, KC=7202333703en_HK
dc.identifier.scopusauthoridLi, WK=14015971200en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats